Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A double scale of weighted $L^2$ spaces


Author: Reese T. Prosser
Journal: Bull. Amer. Math. Soc. 81 (1975), 615-618
MSC (1970): Primary 46E30, 46E35, 46Fxx
MathSciNet review: 0361758
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Roe W. Goodman, Differential operators of infinite order on a Lie group. I, J. Math. Mech. 19 (1969/1970), 879–894. MR 0255736
  • 2. Tosio Kato, A generalization of the Heinz inequality, Proc. Japan Acad. 37 (1961), 305–308. MR 0145345
  • 3. Laurent Schwartz, Théorie des distributions. Tome II, Actualités Sci. Ind., no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Hermann & Cie., Paris, 1951 (French). MR 0041345
  • 4. Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35, 46Fxx

Retrieve articles in all journals with MSC (1970): 46E30, 46E35, 46Fxx


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13760-8